# SDR ASAA0470039S

- Difficulty date: November 4, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 14,355 hours, 6,119 cycles
- Engine: Ge CFM567B24
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2024T3
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE:  DURING MAINTENANCE CHECK, FOUND AFT BAY NR 2 FLOOR PANEL DAMAGED.  REPAIRED IAW SRM 51-20-01. (K)
